Discussions By Condition: Ears, Nose, Mouth & Throat conditions


  • Posted By: lmaestro
  • December 22, 2008
  • 04:41 AM

I have this dizziness problem in which i feel off balance most of the time.I dont feel as if the room is spinning or having episodes of fainting, its just feeling as if im swaying and falling.My doctor diagnosed it as migraine and he has conducted MRI test and everything seems fine.The medication he gave me doesnt seem to be effective at all.My ears feel "full" and i hear ringing sounds if its extremely quiet(is that a normal thing?I dont know)Although my hearing seems ok.Ive told my neurologist and he dismissed me having any inner ear problems and he still insists that its migaraine.I used to have headaches but soon it disappears but the dizziness still persists 24/7.It gets worse if I make sudden movements.My jaw on the left side seems to have this "dislocated feeling" i dont know if that makes sense but when i open my mouth wide thats this cracking sounds.Not too sure if that is related to my dizziness problem though.I feel lethargic and can concentrate as a result.Anyone can shed some light to what Im suffering from?

I apologise if this doesnt belong in this subforum.

Reply Flag this Discussion

1 Replies:

  • I also have dizziness as you discribe, had it for about 4 years now and cannot find any answers dispite several doctors. There is a website called thedizzylounge.com which has alot of good info though. You can also post on their boards, and people there have been through the same thing as us.Best wishes to you!! I know how frustrating this condition is....
    Limolady 4 Replies
    • February 2, 2009
    • 04:18 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?